Complutense University Library

Approximate polyhedra, density and discrete maps


Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Approximate polyhedra, density and discrete maps. Bulletin of the Australian Mathematical Society, 52 (2). pp. 201-206. ISSN 0004-9727

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:


Some extension properties of maps defined on dense subsets are studied for approximate polyhedra. The latter are characterised as approximate extensors for finite maps with small oscillation.

Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16966

S. Bogatyi, 'Approximative and fundamental retracts', Math. USSR-Sb. 22 (1974), 91-103.

K. Borsuk, 'On some metrizations of the hyperspace of compact sets', Fund. Math. 41 (1954), 168-202.

K. Borsuk, Theory of retracts, Monografie Matematyczne 44 (Polish Scientific Publishers, Warszawa, 1967).

K. Borsuk, 'Concerning homotopy properties of compacta', Fund. Math. 62 (1968), 223-254.

M.H.Clapp, 'On a generalization of absolute neighborhood retracts', Fund. Math. 70 (1971), 117-130.

J. Dydak and J. Segal, 'Approximate polyhedra and shape theory', Topology Proc. 6 (1981), 279-286.

A. Giraldo and J.M.R. Sanjurjo, 'Density and shape', (preprint).

A. Granas, 'Fixed point theorems for the approximative ANRs', Bull. Acad. Polon. Sci., Ser. sci. math., astr. et phys. 16 (1968), 15-19.

S. Hu, Theory of retracts (Wayne State University Press, Detroit, 1967).

S. Mardesic, 'Approximate polyhedra, resolutions of maps and shape fibrations', Fund. Math. 114(1981), 53-78.

S. Mardesic and J. Segal, Shape theory (North Holland, Amsterdam, 1982).

H. Noguchi, 'A generalization of absolute neighborhood retracts', Kodai Math. Seminar reports 1 (1953), 20-22.

J.M.R. Sanjurjo, 'An intrinsic description of shape', Trans. Amer. Math. Soc. 329 (1992), 625-636.

J.M.R. Sanjurjo, 'Multihomotopy, Cech spaces of loops and shape groups', Proc. London Math. Soc. 69 (1994), 330-344.

J. Van Mill, Infinite-dimensional topology (North Holland, Amsterdam, 1989).

J.E. West, 'Problems in infinite-dimensional topology', in Open problems in topology, (J. Van Mill and G.M. Reed, Editors) (North Holland, Amsterdam, 1990), pp. 523-597.

Deposited On:31 Oct 2012 12:00
Last Modified:07 Feb 2014 09:39

Repository Staff Only: item control page